# SDR HAIHEEA9668

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Engine: Pwa PT6T3B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter Lead
- Part number: CH5339901
- Condition: Defective
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER LEAD END CONNECTOR MISSING PIECE.
